# SDR USAA20110104SB002

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - ON DESCENT INTO CLT AND TOWARDS END OF FLIGHT, AFT FLIGHT ATTENDANT NOTICED A STRONG DIRTY SOCK ODOR THROUGHOUT THE CABIN, ESPECIALLY IN THE AFT CABIN. THIS WAS REPORTED TO THE CAPTAIN AS HE ENTERED THE PASSENGER CABIN FROM THE COCKPIT AT THE END OF THE FLIGHT.  CAPTAIN COULD SMELL THE ODOR THROUGHOUT THE CABIN ALSO.  MAINTENANCE PERFORMED JOB CARD 03L10025001, OIL/SMOKE IN CABIN.  CHECKS OK.  REMOVED AND REPLACED RECIRCULATION FILTERS PER MM 21-21-23.
